Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Gavitone - D. A. La Manna - G. Paoli - L. Trani

A quantitative Weinstock inequality for convex sets

created by lamanna on 23 Oct 2020

[BibTeX]

Published Paper

Inserted: 23 oct 2020
Last Updated: 23 oct 2020

Journal: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Volume: 59
Number: 2
Year: 2020
Doi: https://doi.org/10.1007/s00526-019-1642-9

ArXiv: 1903.04964 PDF

Abstract:

The paper is devoted to the study of a quantitative Weinstock inequality in higher dimension for the first non trivial Steklov eigenvalue of Laplace operator for convex sets. The key rule is played by a quantitative isoperimetric inequality which involves the boundary momentum, the volume and the perimeter of a convex open set of $\mathbb R^n$, $n \ge 2$.

Credits | Cookie policy | HTML 5 | CSS 2.1